# SDR AALA960821

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1376 - AFTER T/O SFO DURING INITIAL CLIMB-OUT, ELECTRICAL ODOR NOTED IN CABIN AND COCKPIT.  A/C RETURNED TO SFO AND LANDED W/O INCIDENT.  CHECKED OPERATION OF ALL PACKS AND CABIN/COCKPIT LIGHTING WITH NO DEFECTS FOUND.  ACCOMP FUNCTIONAL CHECK FLT AND PROBLEM REPEATED.  REPEATED CHECK OF COCKPIT/CABIN LIGHTING INCLUDING FULL BRIGHT OPERATION WITH NO DEFECTS FOUND.  CLEANED HYDRAULIC RESERVOIR PRESSURE MODULE CHECK VALVES AND REPLACED FILTER.  CHECKED EQUIP COOLING SYSTEM WITH NO DEFECTS FOUND.  ACCOMP PACK BURN OUT PROCEDURE ON BOTH PACKS.   ACCOMP SECOND FUNCTIONAL CHECK FLT WITH NO DEFECTS FOUND.  SYSTEMS OPERATIONAL CHECKED NORMAL WITH NO ODOR NOTED NOTED.  A/C RETURNED TO SERV.  (M)
